MathSciNet Relay Station
MathSciNet bibliographic data
MR461883 65H05
Bohte, Z.; Grad, J. On composite polynomial deflation by a quadratic factor. Glasnik Mat. Ser. III 12(32) (1977), no. 1, 199–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement